MathSciNet Relay Station
MathSciNet bibliographic data
MR1185275 47A13 (47A53 47B20)
Yan, Ke Ren An index formula for $n$-tuple of shifts on polydisk. Proc. Amer. Math. Soc. 121 (1994), no. 3, 747–754.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement